MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Related to tw (b)(4).The hospital reported that a new cord was shipped to them last week.The harvester noticed and commented on the "length and skinnier" than the other cords used prior.The connection ends were the same so it was assumed that these were correct and usable.After the first 2-3 burns (fat tissue not branches) he noticed that the non-wired jaw had been "melted" and had the piece had become dislodged into the patients tunnel.He was able to retrieve the piece using the c-ring and flushed the tunnel with copiuos amount of saline without seeing any other pieces in the tunnel so he does believe the he got the piece(s) totally out of the leg.He then switched out the vh-4030 and the vh-4000 and took the vein out without any issues.There was a delay of about 6-8 minutes.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, d4, d9, g3, g6, h2, h3, h6, h11.The device was not returned to maquet cardiac surgery for investigation; therefore, no evaluation could be performed.It is not possible to confirm the reported complaint.This is a reusable oem device; therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, g3, g6, h11.Corrected sections: h1, h6 - removed analysis of production.

Brand Name
HEMOPRO2 EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23664678
Report Number2242352-2025-0001252
Device Sequence Number10431260
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/07/2026
01/19/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date01/13/2026
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale